About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 532935, 12 pages
http://dx.doi.org/10.1155/2013/532935
Research Article

Global Existence and Uniform Energy Decay Rates for the Semilinear Parabolic Equation with a Memory Term and Mixed Boundary Condition

School of Mathematical Sciences, Ocean University of China, Qingdao 266100, China

Received 14 July 2013; Accepted 18 September 2013

Academic Editor: Shaoyong Lai

Copyright © 2013 Zhong Bo Fang and Liru Qiu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Meihong Qiao, Anping Liu, and Urszula Foryś, “Qualitative Analysis for a Reaction-Diffusion Predator-Prey Model with Disease in the Prey Species,” Journal of Applied Mathematics, vol. 2014, pp. 1–9, 2014. View at Publisher ยท View at Google Scholar